Mostra el registre d'ítem simple

dc.contributor.authorBanica, Valeria
dc.contributor.authorGonzález Nogueras, María del Mar
dc.contributor.authorSaéz, Mariel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-04-01T11:33:10Z
dc.date.available2016-04-01T11:33:10Z
dc.date.issued2015-01-01
dc.identifier.citationBanica, V., Gonzalez, M., Saéz, Mariel. Some constructions for the fractional Laplacian on noncompact manifolds. "Revista matemática iberoamericana", 01 Gener 2015, vol. 31, núm. 2, p. 681-712.
dc.identifier.issn0213-2230
dc.identifier.urihttp://hdl.handle.net/2117/85051
dc.description.abstractWe give a definition of the fractional Laplacian on some noncompact manifolds, through an extension problem introduced by Caffarelli-Silvestre. While this definition in the compact case is straightforward, in the noncompact setting one needs to have a precise control of the behavior of the metric at infinity and geometry plays a crucial role. First we give explicit calculations in the hyperbolic space, including a formula for the kernel and a trace Sobolev inequality. Then we consider more general noncompact manifolds, where the problem reduces to obtain suitable upper bounds for the heat kernel.
dc.format.extent32 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshFractional differential equations
dc.subject.otherFractional Laplacian
dc.subject.othernon-compact manifolds
dc.subject.otherhyperbolic space
dc.subject.otherextension problem
dc.subject.otherFourier symbol
dc.subject.othersingular kernel
dc.subject.otherheat kernel
dc.subject.otherhyperbolic space
dc.subject.othersobolev inequalities
dc.subject.otherriemannian-manifolds
dc.subject.otherconformal laplacians
dc.subject.otherschrodinger-equation
dc.subject.otherextension problem
dc.subject.otherh-n
dc.subject.otherregularity
dc.subject.otheroperators
dc.titleSome constructions for the fractional Laplacian on noncompact manifolds
dc.typeArticle
dc.subject.lemacEquacions diferencials el·líptiques
dc.contributor.groupUniversitat Politècnica de Catalunya. EDP - Equacions en Derivades Parcials i Aplicacions
dc.identifier.doi10.4171/RMI/850
dc.relation.publisherversionhttp://www.ems-ph.org/journals/show_abstract.php?issn=0213-2230&vol=31&iss=2&rank=13
dc.rights.accessOpen Access
drac.iddocument17072901
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorBanica, V., Gonzalez, M., Saéz, Mariel.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameRevista matemática iberoamericana
upcommons.citation.volume31
upcommons.citation.number2
upcommons.citation.startingPage681
upcommons.citation.endingPage712


Fitxers d'aquest items

Thumbnail

Aquest ítem apareix a les col·leccions següents

Mostra el registre d'ítem simple

Llevat que s'hi indiqui el contrari, els continguts d'aquesta obra estan subjectes a la llicència de Creative Commons: Reconeixement-NoComercial-SenseObraDerivada 3.0 Espanya